# SDR SWIA202266546

- Difficulty date: August 13, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.409.00 AFT LOWER SPLICE ANGLE AT STR 27 IS CORRODED.     (C-CHECK RO 9/28/2022)     / REMOVED AND REPLACED THE F.S 409.00 AFT LOWER SPLICE ANGLE PN:601R32200-17 IAW CRJ-200 SRM 51-42-06 AND 51-42-21.REFERENCE CONTINUE CARD FOR WORK PERFORMED. COMPLETED MAJOR STRUCTURAL REPAIR CARD 51-900-103-SKY AND COMPLETED M-337 FORM ATTACHED. NO WEIGHT CHANGE.
